MAUDE Adverse Event Report: VYAIRE MEDICAL BLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL BLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number BLENDER
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical received uf report: (b)(4).Vyaire medical, inc.Reached out to the customer to obtain additional information.The serial number was provided and confirmed.Based on the information provided in the uf report: (b)(4), the biomed reported the device was repaired and returned back to service.
 
Event or Problem Description
The customer reported while undergoing extracorporeal membrane oxygenation (ecmo) post oxygenator therapy, the patient's partial-arterial oxygen (pa02) level is reading seventy (70) mmhg.The customer performed troubleshooting.The oxygen tubing and filter was changed.The customer reported no improvements to the patient were reported with the post oxygenator pa02 greater than 500 mmhg.The customer determined the most likely cause of the issue was due to the blender dial knob.The customer reported it found to be loose.The customer reported verified the device with an analyzer check and reported reading only twenty-one percent (21%) oxygen.

Brand Name
BLENDER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8599906
Report Number2021710-2019-10245
Device Sequence Number11265396
Product Code BZR
UDI-Device Identifier10846446002126
UDI-Public(01)10846446002126
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBLENDER
Device Catalogue Number10047A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 DA
Patient Weight109